# SDR ASOA201901163008

- Difficulty date: January 16, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 30,233 hours, 23,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND RIGHT CENTER OMEGA BEAM CORRODED BETWEEN FRAMES 59-60.MAINTENANCE REPAIRED WITH DOUBLER IAW SRM 53-24-10.
